# SDR 20000501SH018

- Difficulty date: March 30, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N77QR
- Make and model: Gulstm GIV
- Aircraft serial: 1194
- Aircraft time: 3,967 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 54253021
- Condition: Failed
- Location: Le Flap
- Part time: 3,967 hours
- Component: Wing Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO KTEB, FLAPS WERE SELECTED FROM 10 DEGREES TO 20 DEGREES.  UPON THIS SELECTION, THE FLAP ASSEMETRY WARNING LIGHT ILLUMINATED, AND THE FLAP''''S MOTION WAS STOPPED THROUGH THE ASSEMETRY PROTECTION CIRCUIT.  LEFT KTEB - FLT 44495 - ASSEMETRY SWITCH INTERNAL FAILIURE.  REMOVED AND REPLACED LEFT ASSEMETRY SWITCH WITH A SERVICEABLE UNIT. PERFORMED OPERATIONAL CHECK OF THE WING FLAP ASSEMETRY PROTECTION SYSTEM.  (X)
